Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 84

Statistical analysis of curve fitting methods in errors-in-variables models
A. Al-Sharadqah and N. Chernov.
Theor. Probability and Math. Statist. 84 (2012), 1-14
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2857412
Convergence of the maximum probability of success in the problem of quantile hedging for a model of an asset price process with long-range dependence
M. V. Bratyk, Yu. V. Kozachenko and Yu. S. Mishura.
Theor. Probability and Math. Statist. 84 (2012), 15-31
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2857413
Minimal martingale measure on a finite probability space
Vadym Doroshenko.
Theor. Probability and Math. Statist. 84 (2012), 33-42
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2857414
Interpolation of periodically correlated stochastic sequences
I. I. Dubovets’ka, O. Yu. Masyutka and M. P. Moklyachuk.
Theor. Probability and Math. Statist. 84 (2012), 43-56
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2857415
On a Markov analogue of continuous-time Q-processes
Azam A. Imomov.
Theor. Probability and Math. Statist. 84 (2012), 57-64
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2857416
Improvement of the stability of solutions of an inhomogeneous perturbed renewal equation on the semiaxis
M. V. Kartashov.
Theor. Probability and Math. Statist. 84 (2012), 65-78
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2857417
The mean coupling time for independent discrete renewal processes
M. V. Kartashov and V. V. Golomozyĭ.
Theor. Probability and Math. Statist. 84 (2012), 79-86
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2857418
Semigroups of operators that describe a Feller process on the line, which is the result of pasting together two diffusion processes
P. P. Kononchuk and B. I. Kopytko.
Theor. Probability and Math. Statist. 84 (2012), 87-97
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2857419
Limit behavior of the prices of a barrier option in the Black–Scholes model with random drift and volatility
Yu. S. Mishura and Yu. V. Yukhnovs’kii.
Theor. Probability and Math. Statist. 84 (2012), 99-106
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2857420
The structure of the stopping region in a Lévy model
A. G. Moroz and G. M. Shevchenko.
Theor. Probability and Math. Statist. 84 (2012), 107-115
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2857421
Nonlinearly perturbed renewal equations: The nonpolynomial case
Ying Ni.
Theor. Probability and Math. Statist. 84 (2012), 117-129
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2857422
Cable equation with a general stochastic measure
V. M. Radchenko.
Theor. Probability and Math. Statist. 84 (2012), 131-138
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2857423
Convergence of series of elements of multidimensional Gaussian Markov sequences
M. K. Runovska.
Theor. Probability and Math. Statist. 84 (2012), 139-150
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2857424
Estimation of the mean value in a model of mixtures with varying concentrations
A. Shcherbina.
Theor. Probability and Math. Statist. 84 (2012), 151-164
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2857425
Empirical Bayesian classification for observations with admixture
O. Sugakova.
Theor. Probability and Math. Statist. 84 (2012), 165-172
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2857426
Stability of a tandem of queueing systems with Bernoulli noninstantaneous transfer of customers
A. V. Zorin.
Theor. Probability and Math. Statist. 84 (2012), 173-188
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2857427